# SDR SWAA2025062578653

- Difficulty date: May 28, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 29,475 hours, 14,623 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Loose
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE - DEFLECTION CONTROL RIB SUPPORT BEAM ATTACHMENT FASTENERS ARE LOOSE AT SERRATED PLATE.<[01] REMOVED INBD AND OUTBD SERRATED PLATES FOR REPLACEMENT IAW SRM 51-40-02.;;[12] INSTALLED TEE FITTING AND UPPER AND LOWER O.B. RADIUS FILLERS PER SRM 57-51-02-2R-3.;[13] QC VERIFIED12. THOMAS BAUER (TECHNICIAN); 13-JUN-2025 00:50 UTC INSTALLED TEE FITTING AND UPPER AND LOWER O.B. RADIUS FILLERS PER SRM 57-51-02-2R-3.;[14] INSTALLED FASTENERS ON IB SIDE OF T-FITTING ALONG WITH UPPER AND LOWER RADIUS FILLERS IAW SRM57-51-02-2R-3.;[15] INSP VERIFIED WORK SIGNED IN CA#14....... INSTALLED FASTENERS ON IB SIDE OF T-FITTING ALONG WITH UPPER AND LOWER RADIUS FILLERS IAW SRM57-51-02-2R-3......... RII;[16] REPAIRED IAW SRM 57-51-02-2R-3 AND EA 27-157-01569;[17] INSPECTED WORK PERFORMED
